MathSciNet Relay Station
MathSciNet bibliographic data
MR1452554 60K35 (60G55 82B43 82D30)
Howard, C. Douglas; Newman, Charles M. Euclidean models of first-passage percolation. Probab. Theory Related Fields 108 (1997), no. 2, 153–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement